MathSciNet Relay Station
MathSciNet bibliographic data
MR1479550 11E25 (11E45 11P21)
Ratcliffe, John G.; Tschantz, Steven T. On the representation of integers by the Lorentzian quadratic form. J. Funct. Anal. 150 (1997), no. 2, 498–525.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement